Author Index

A

  • Adibi, H. NUMERICAL SOLUTION OF THE MOST GENERAL NONLINEAR FREDHOLM INTEGRO-DIFFERENTIAL-DIFFERENCE EQUATIONS BY USING TAYLOR POLYNOMIAL APPROACH [Volume 2, 4 (FALL), 2012, Pages 283-298]
  • Ahmadi, B. COMPUTATIONAL RESULTS ON FINITE P-GROUPS OF EXPONENT P2 [Volume 2, 2 (SPRING), 2012, Pages 111-120]
  • Ahmadi, S. APPLICATIONS OF PARTIAL DIFFERENTIAL EQUATIONS IN STABILITY INDEX AND CRITICAL LENGTH IN AVALANCHE DYNAMICS [Volume 2, 2 (SPRING), 2012, Pages 137-144]
  • Akewe, H. COUPLED FIXED POINT THEOREMS FOR GENERALIZED Φ-MAPPINGS SATISFYING CONTRACTIVE CONDITION OF INTEGRAL TYPE ON CONE METRIC SPACES [Volume 2, 2 (SPRING), 2012, Pages 87-98]
  • Aminzadeh, M. AN ITERATIVE METHOD WITH SIX-ORDER CONVERGENCE FOR SOLVING NONLINEAR EQUATIONS [Volume 2, 1 (WINTER), 2012, Pages 45-51]
  • Amirfakhrian, M. APPROXIMATION OF 3D-PARAMETRIC FUNCTIONS BY BICUBIC B-SPLINE FUNCTIONS [Volume 2, 3 (SUMMER), 2012, Pages 211-220]
  • Azarkhalili, B. APPLICATION OF KRIGING METHOD IN SURROGATE MANAGEMENT FRAMEWORK FOR OPTIMIZATION PROBLEMS [Volume 2, 1 (WINTER), 2012, Pages 35-44]

B

  • Bahmanpour, M. NUMERICAL SOLUTION OF INTEGRO-DIFFERENTIAL EQUATION BY USING CHEBYSHEV WAVELET OPERATIONAL MATRIX OF INTEGRATION [Volume 2, 2 (SPRING), 2012, Pages 127-136]

D

  • Daliri, S. NUMERICAL SOLUTION OF INTEGRO-DIFFERENTIAL EQUATION BY USING CHEBYSHEV WAVELET OPERATIONAL MATRIX OF INTEGRATION [Volume 2, 2 (SPRING), 2012, Pages 127-136]
  • Daneshvar, S. MAXIMAL ALLOCATED BENEFIT AND MINIMAL ALLOCATED COST AND ITS APPLICATION [Volume 2, 3 (SUMMER), 2012, Pages 199-210]
  • Deepa, G. HALL AND LON-SLIP EFFECTS ON MAGNETO-MICROPOLAR FLUID WITH COMBINED FORCED AND FREE CONVECTION IN BOUNDARY LAYER FLOW OVER A HORIZONTAL PLATE WITH VISCOUS DISSIPATION [Volume 2, 1 (WINTER), 2012, Pages 21-33]
  • Dehghan, R. THE IDENTIFICATION OF EFFICIENCY BY USING FUZZY NUMBERS [Volume 2, 1 (WINTER), 2012, Pages 53-59]
  • Delfan, N. THE RELATION BETWEEN TOPOLOGICAL ORDERING AND ADJACENCY MATRIX IN DIGRAPHS [Volume 2, 1 (WINTER), 2012, Pages 71-75]
  • Doostie, H. COMPUTATIONAL RESULTS ON FINITE P-GROUPS OF EXPONENT P2 [Volume 2, 2 (SPRING), 2012, Pages 111-120]

F

  • Fallah Jelodar, M. COST MALMQUIST PRODUCTIVITY INDEX IN SUPPLY CHAIN [Volume 2, 4 (FALL), 2012, Pages 321-326]
  • Fariborzi Araghi, M. A A NEW MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR SECOND-ORDER FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS [Volume 2, 4 (FALL), 2012, Pages 299-308]
  • Fariborzi Araghi, M. A. NUMERICAL SOLUTION OF INTEGRO-DIFFERENTIAL EQUATION BY USING CHEBYSHEV WAVELET OPERATIONAL MATRIX OF INTEGRATION [Volume 2, 2 (SPRING), 2012, Pages 127-136]
  • Fariborzi Araghi, M. A. ABS METHOD FOR SOLVING FUZZY SYLVESTER MATRIX EQUATION [Volume 2, 3 (SUMMER), 2012, Pages 231-237]

G

  • Ghazanfari, A. G. SOLVING FRACTIONAL NONLINEAR SCHR"{O}DINGER EQUATIONS BY FRACTIONAL COMPLEX TRANSFORM METHOD [Volume 2, 4 (FALL), 2012, Pages 277-281]
  • Ghazanfari, B. SOLVING FRACTIONAL NONLINEAR SCHR"{O}DINGER EQUATIONS BY FRACTIONAL COMPLEX TRANSFORM METHOD [Volume 2, 4 (FALL), 2012, Pages 277-281]
  • Gholizade Atani, Y. STUDYING THE BEHAVIOR OF SOLUTIONS OF A SECOND-ORDER RATIONAL DIFFERENCE EQUATION AND A RATIONAL SYSTEM [Volume 2, 2 (SPRING), 2012, Pages 121-125]

H

  • Hesan, M. STUDYING THE BEHAVIOR OF SOLUTIONS OF A SECOND-ORDER RATIONAL DIFFERENCE EQUATION AND A RATIONAL SYSTEM [Volume 2, 2 (SPRING), 2012, Pages 121-125]
  • Hosseinzadeh, M. ABS METHOD FOR SOLVING FUZZY SYLVESTER MATRIX EQUATION [Volume 2, 3 (SUMMER), 2012, Pages 231-237]

K

  • Kalyanaraman, R. A SINGLE SERVER BERNOULLI VACATION QUEUE WITH TWO TYPE OF SERVICES AND WITH RESTRICTED ADMISSIBILITY [Volume 2, 4 (FALL), 2012, Pages 261-276]
  • Khodabin, M. AN APPLICATION OF TRAJECTORIES AMBIGUITY IN TWO-STATE MARKOV CHAIN [Volume 2, 3 (SUMMER), 2012, Pages 221-229]
  • Khoshhal Nakhjiry, Z. ALTERNATIVE MIXED INTEGER PROGRAMMING FOR FINDING EFFICIENT BCC UNIT [Volume 2, 1 (WINTER), 2012, Pages 77-85]
  • Kishan, N. HALL AND LON-SLIP EFFECTS ON MAGNETO-MICROPOLAR FLUID WITH COMBINED FORCED AND FREE CONVECTION IN BOUNDARY LAYER FLOW OVER A HORIZONTAL PLATE WITH VISCOUS DISSIPATION [Volume 2, 1 (WINTER), 2012, Pages 21-33]
  • Kumar Mishra, V. PRODUCTION INVENTORY MODEL FOR DETERIORATING ITEMS WITH SHORTAGES AND SALVAGE VALUE UNDER REVERSE LOGISTICS [Volume 2, 2 (SPRING), 2012, Pages 99-110]

L

  • Lamnii, A. HIERARCHICAL COMPUTATION OF HERMITE SPHERICAL INTERPOLANT [Volume 2, 4 (FALL), 2012, Pages 247-259]

M

  • Mahmoodi Rad, A. THE IDENTIFICATION OF EFFICIENCY BY USING FUZZY NUMBERS [Volume 2, 1 (WINTER), 2012, Pages 53-59]
  • Mamizadeh Chatghayeh, S. COST MALMQUIST PRODUCTIVITY INDEX IN SUPPLY CHAIN [Volume 2, 4 (FALL), 2012, Pages 321-326]
  • Mamizadeh-Chatghayeh, S. COST AND ALLOCATIVE EFFICIENCY IN BUYER-SUPPLIER [Volume 2, 2 (SPRING), 2012, Pages 151-158]
  • Mansouri Kaleibar, M. MAXIMAL ALLOCATED BENEFIT AND MINIMAL ALLOCATED COST AND ITS APPLICATION [Volume 2, 3 (SUMMER), 2012, Pages 199-210]
  • Matinfar, M. AN ITERATIVE METHOD WITH SIX-ORDER CONVERGENCE FOR SOLVING NONLINEAR EQUATIONS [Volume 2, 1 (WINTER), 2012, Pages 45-51]
  • Mehri, B. APPLICATION OF KRIGING METHOD IN SURROGATE MANAGEMENT FRAMEWORK FOR OPTIMIZATION PROBLEMS [Volume 2, 1 (WINTER), 2012, Pages 35-44]
  • Mehri, B. APPLICATION OF THE SINGULAR BOUNDARY VALUE PROBLEM FOR INVESTIGATION OF PISTON DYNAMICS UNDER POLYTROPIC EXPANSION PROCESS [Volume 2, 3 (SUMMER), 2012, Pages 189-197]
  • Mirzaei, S. M. HYBRID FUNCTIONS APPROACH AND PIECEWISE CONSTANT FUNCTION BY COLLOCATION METHOD FOR THE NONLINEAR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS [Volume 2, 4 (FALL), 2012, Pages 309-320]
  • Moghadas, P. APPLICATION OF KRIGING METHOD IN SURROGATE MANAGEMENT FRAMEWORK FOR OPTIMIZATION PROBLEMS [Volume 2, 1 (WINTER), 2012, Pages 35-44]
  • Mraoui, H. HIERARCHICAL COMPUTATION OF HERMITE SPHERICAL INTERPOLANT [Volume 2, 4 (FALL), 2012, Pages 247-259]

N

  • Nasiripour, A. A. DESIGN AND DEVELOPMENT OF THE STRATEGY TO IMPROVE PATIENT SATISFACTION IN A HOSPITAL SETTING [Volume 2, 4 (FALL), 2012, Pages 327-339]

O

  • Okeke, G. A. COUPLED FIXED POINT THEOREMS FOR GENERALIZED Φ-MAPPINGS SATISFYING CONTRACTIVE CONDITION OF INTEGRAL TYPE ON CONE METRIC SPACES [Volume 2, 2 (SPRING), 2012, Pages 87-98]
  • Olaleru, J. O. COUPLED FIXED POINT THEOREMS FOR GENERALIZED Φ-MAPPINGS SATISFYING CONTRACTIVE CONDITION OF INTEGRAL TYPE ON CONE METRIC SPACES [Volume 2, 2 (SPRING), 2012, Pages 87-98]

P

  • Parsa, A. ANALYTICAL-NUMERICAL SOLUTION FOR NONLINEAR INTEGRAL EQUATIONS OF HAMMERSTEIN TYPE [Volume 2, 1 (WINTER), 2012, Pages 61-69]
  • Portela, A. DUAL BOUNDARY ELEMENT ANALYSIS OF CRACKED PLATES [Volume 2, 1 (WINTER), 2012, Pages 1-19]

R

  • Ramana, B. UNSTEADY CONVECTIVE DIFFUSION IN A HERSCHEL–BULKLEY FLUID IN A CONDUIT WITH INTERPHASE MASS TRANSFER [Volume 2, 3 (SUMMER), 2012, Pages 159-179]
  • Rashidinia, J. ANALYTICAL-NUMERICAL SOLUTION FOR NONLINEAR INTEGRAL EQUATIONS OF HAMMERSTEIN TYPE [Volume 2, 1 (WINTER), 2012, Pages 61-69]
  • Rashidinia, J. APPLICATION OF THE SINC APPROXIMATION TO THE SOLUTION OF BRATU'S PROBLEM [Volume 2, 3 (SUMMER), 2012, Pages 239-246]
  • Rasouli, M. APPLICATION OF KRIGING METHOD IN SURROGATE MANAGEMENT FRAMEWORK FOR OPTIMIZATION PROBLEMS [Volume 2, 1 (WINTER), 2012, Pages 35-44]
  • Rastad, T. THE RELATION BETWEEN TOPOLOGICAL ORDERING AND ADJACENCY MATRIX IN DIGRAPHS [Volume 2, 1 (WINTER), 2012, Pages 71-75]

S

  • Sadeghi, L. DESIGN AND DEVELOPMENT OF THE STRATEGY TO IMPROVE PATIENT SATISFACTION IN A HOSPITAL SETTING [Volume 2, 4 (FALL), 2012, Pages 327-339]
  • Sanei, M. THE IDENTIFICATION OF EFFICIENCY BY USING FUZZY NUMBERS [Volume 2, 1 (WINTER), 2012, Pages 53-59]
  • Sanei, M. COST MALMQUIST PRODUCTIVITY INDEX IN SUPPLY CHAIN [Volume 2, 4 (FALL), 2012, Pages 321-326]
  • Sarojamma, G. UNSTEADY CONVECTIVE DIFFUSION IN A HERSCHEL–BULKLEY FLUID IN A CONDUIT WITH INTERPHASE MASS TRANSFER [Volume 2, 3 (SUMMER), 2012, Pages 159-179]
  • Seth, Deepti AN ANALYTICAL SOLUTION FOR DIFFUSION AND NONLINEAR UPTAKE OF OXYGEN IN THE RETINA [Volume 2, 3 (SUMMER), 2012, Pages 181-188]
  • Sohrabi Hesan, S. STUDYING THE BEHAVIOR OF SOLUTIONS OF A SECOND-ORDER RATIONAL DIFFERENCE EQUATION AND A RATIONAL SYSTEM [Volume 2, 2 (SPRING), 2012, Pages 121-125]
  • Sotoodeh, M. A NEW MODIFIED HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR SECOND-ORDER FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS [Volume 2, 4 (FALL), 2012, Pages 299-308]
  • Suvitha, V. A SINGLE SERVER BERNOULLI VACATION QUEUE WITH TWO TYPE OF SERVICES AND WITH RESTRICTED ADMISSIBILITY [Volume 2, 4 (FALL), 2012, Pages 261-276]

T

  • Taher, N. APPLICATION OF THE SINC APPROXIMATION TO THE SOLUTION OF BRATU'S PROBLEM [Volume 2, 3 (SUMMER), 2012, Pages 239-246]
  • Taherian, A. NUMERICAL SOLUTION OF THE MOST GENERAL NONLINEAR FREDHOLM INTEGRO-DIFFERENTIAL-DIFFERENCE EQUATIONS BY USING TAYLOR POLYNOMIAL APPROACH [Volume 2, 4 (FALL), 2012, Pages 283-298]
  • Tohidi, G. AN OPTIMIZATION METHOD TO DETERMINE THE LEAST COMMON MULTIPLY [Volume 2, 2 (SPRING), 2012, Pages 145-149]
  • Toloo, M. ALTERNATIVE MIXED INTEGER PROGRAMMING FOR FINDING EFFICIENT BCC UNIT [Volume 2, 1 (WINTER), 2012, Pages 77-85]

Z

  • Zahedi Nejad, A. APPLICATION OF THE SINGULAR BOUNDARY VALUE PROBLEM FOR INVESTIGATION OF PISTON DYNAMICS UNDER POLYTROPIC EXPANSION PROCESS [Volume 2, 3 (SUMMER), 2012, Pages 189-197]
  • Zangane, M. AN OPTIMIZATION METHOD TO DETERMINE THE LEAST COMMON MULTIPLY [Volume 2, 2 (SPRING), 2012, Pages 145-149]